| Catalog Number |
2H5660 |
| Medical Device Problem Code |
Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/31/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Initial reporter address - (b)(6).Device manufacturer address 1: 600 mts.Oeste de entrada, principal ave.Las americas, parque industrial.Should additional relevant information become available, a supplemental report will be submitted.
Event or Problem Description
It was reported that a non-dehp extension set was leaking from the filter.This was observed after 5 hours of running paclitaxel therapy.There was no report of patient injury or medical intervention associated with this event.
Additional Manufacturer Narrative
Correction b5: to remedy the issue, the patient¿s 24 chemotherapy treatment was temporarily stopped and the filter was changed (omitted on initial).H10: a batch review was conducted and there were no deviations found related to this reported condition during the manufacture of this lot.The device was not received for evaluation; therefore, a device analysis could not be completed.Should additional relevant information become available, a supplemental report will be submitted.